Links Article Co-authors
Strichartz inequalities: some recent developments, to appear in a memorial volume dedicated to Robert Strichartz. Jianhui Li, Po-Lam Yung
Mixed norm l^2 decoupling for paraboloids, International Mathematics Research Notices, Vol. 2023, no. 20, 17972-18000. Shival Dasu, Hongki Jung, José Madrid
An introduction to decoupling and harmonic analysis over Q_p, AMS Contemporary Mathematics 792 (2024), 67-94.
A decoupling interpretation of an old argument for Vinogradov's Mean Value Theorem, Mathematika 70 (2024), no.1, e12231. Brian Cook, Kevin Hughes, Akshat Mudgal, Olivier Robert, Po-Lam Yung
Improved discrete restriction for the parabola, Mathematical Research Letters 30 (2023), no. 5, 1375-1409. Shaoming Guo, Po-Lam Yung
Decoupling for fractal subsets of the parabola, Mathematische Zeitschrift 301 (2022), 1851–1879. Alan Chang, Jaume de Dios Pont, Rachel Greenfeld, Asgar Jamneshan, José Madrid
A short proof of l^2 decoupling for the moment curve, American Journal of Mathematics 143 (2021), no. 6, 1983–1998. Shaoming Guo, Po-Lam Yung, Pavel Zorin-Kranich
A bilinear proof of decoupling for the cubic moment curve, Transactions of the American Mathematical Society, 374 (2021), no. 8, 5405–5432. Shaoming Guo, Po-Lam Yung
An l^2 decoupling interpretation of efficient congruencing: the parabola, Revista Matematica Iberoamericana, 37 (2021), no. 5, 1761–1802.
Effective l^2 decoupling for the parabola, Mathematika 66 (2020), no. 3, 681–712. Appendix joint with Jean Bourgain
Decoupling for the parabola and connections to efficient congruencing, PhD Thesis, 2019.
Quadratic twists of elliptic curves with 3-Selmer rank 1, International Journal of Number Theory, 10 (2014), no. 5, 1191–1217.
Elliptic curves with full 2-torsion and maximal adelic Galois representations, Mathematics of Computation, 83 (2014), no. 290, 2925–2591. David Corwin, Tony Feng, Sarah Trebat-Leder
Arithmetic properties of Picard-Fuchs equations and holonomic recurrences, Journal of Number Theory, 133 (2013), no. 8, 2770–2793. Alexander W. Walker
A normal form for cubic surfaces, International Journal of Algebra, 4 (2010), no. 5, 233–239.
On a special case of the intersection of quadric and cubic surfaces, Journal of Pure and Applied Algebra, 214 (2010), no. 11, 2078–2086.
Counting powers of words in monoids, European Journal of Combinatorics, 30 (2009), no. 5, 1297–1308. Stephen P. Humphries